RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1972, Volume 8, Number 2  


Ordinary Differential Equations
On the theory of necessary second order optimality conditions. I
E. E. Barbashina
199
The differential equation that is connected with the problem of the conformal mapping of a circular pentagon with a slit
È. N. Bereslavskii
214
The periodic oscillations with large amplitude of certain classes of nonlinear systems
Ya. V. Bykov, R. Kabulov
223
The structure of the solutions of a certain system of two differential equations. II
È. I. Grudo
230
On the game-theoretical problem of deflection
N. N. Krasovskii
243
Linear differential systems
V. N. Laptinskii
249
The complete controllability of a linear system with lag
S. A. Minyuk
254
Linear differential pursuit games in the presence of lags
M. S. Nikol'skii
260
On a conjecture of Smale
V. A. Pliss
268
The stability of dynamical systems on a given time interval
V. D. Furasov
283
The behavior of the solution of a boundary value problem for a system of ordinary differential equations with a small parameter multiplying the derivative
A. A. Shishkin
290
Linear dynamical systems with control
F. A. Sholokhovich
300

Partial Differential Equations
The index and the normal solvability of a general elliptic boundary value problem with a finite group of shifts on the boundary
A. B. Antonevich
309
On the Gevrey theory for parabolic potentials. IV, V
L. I. Kamynin
318
Some new relations between control systems and equations of mathematical physics. I
E. M. Polishchuk
333
The uniqueness of a solution of the Cauchy problem for second order equations
V. S. Ryzhii
349
Asymptotically bilateral methods of solution of partial differential equations
V. K. Saul'ev
362

Short Communications
The divergence on a set of positive measure of the Riesz means of kernels of fractional order
V. A. Il'in, Sh. A. Alimov
372
The solutions of the equation $\Delta \Delta u=f$ in a piecewise smooth domain
V. A. Koldorkina
374
On the question of the stability in the large of a certain class of nonlinear control systems
D. A. Ovsyannikov
377
Discrete groups of problems
E. N. Petrov
380
A plane boundary value problem for determination of the initial stresses in a soil formation that is anisotropic with respect to water permeability
V. A. Ryzhkov, P. I. Kharitonenko
383
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019